# SDR SWIA202506240131

- Difficulty date: January 31, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,114 hours, 39,982 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL HAS CORROSION FORWARD OF FS349.00 AS MARKED  (C-CHECK RO 06/23/2025)INSTALLED NEW SILLL, AFT LOWER CORNER 600-31535-70 FWD OF FS349.00. REF CRJ 200 SRM 51-42-06-00 REV 39 DATE MAR 10/21CRJ 200 SRM51-42-21-00 REV 39 DATE MAR 10/21 DRWG 600-31535 REV J DRWG 601R31527 REV AM DRWG 601R31148 REV AC. REO 601R-53-22-228 REV -- DATED 2025-03-17. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
